# SDR USAA2011051791876

- Difficulty date: May 2, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACKS IN FUSELAGE SKIN AT L-1 UPPER DOOR HINGE CUTOUTS BS 303.93 BETWEEN WL 257 TO WL 261.  REPAIRED FUSELAGE SKIN AT L-1 UPPER DOOR HINGE CUTOUTS BS 303.93 BETWEEN WL 257 TO WL 261 IAW EA 102888.
